NEW RESULTS IN LINEAR SYSTEM STABILITY

被引:68
作者
ANDERSON, BD
MOORE, JB
机构
来源
SIAM JOURNAL ON CONTROL | 1969年 / 7卷 / 03期
关键词
D O I
10.1137/0307029
中图分类号
TP [自动化技术、计算机技术];
学科分类号
0812 ;
摘要
引用
收藏
页码:398 / &
相关论文
共 9 条
[1]   STABILITY PROPERTIES OF LINEAR SYSTEMS IN PHASE-VARIABLE FORM [J].
ANDERSON, BD .
PROCEEDINGS OF THE INSTITUTION OF ELECTRICAL ENGINEERS-LONDON, 1968, 115 (02) :340-+
[2]   TIME-VARYING VERSION OF LEMMA OF LYAPUNOV [J].
ANDERSON, BD ;
MOORE, JB .
ELECTRONICS LETTERS, 1967, 3 (07) :293-&
[3]  
BECHENBACH EF, 1965, INEQUALITIES
[4]  
Kalman RE, 1960, T ASME D, V82, P371
[5]  
KALMAN RE, 1963, CONTRIBUTIONS DIFFER, V1, P189
[6]  
KALMAN RE, 1962, IRE T CIRCUIT THEORY, VCT 9, P420
[7]  
Kalman Rudolph E., 1960, B SOC MATH, V5, P102
[8]   The stability question of differential equations. [J].
Perron, O .
MATHEMATISCHE ZEITSCHRIFT, 1930, 32 :703-728
[9]   CONTROLLABILITY OBSERVABILITY AND STABILITY OF LINEAR SYSTEMS [J].
SILVERMAN, LM ;
ANDERSON, BD .
SIAM JOURNAL ON CONTROL, 1968, 6 (01) :121-+